"hello there, 1st question are you a male?
Looking at these symptoms is quite vague to diagnose your disease or what.. Yes, it could probably depo provera.. for it increase progesterone levels for pregnancy..
Breast tenderness coup..."
Hi!! I just wanted to tell you that my face cleared up. I wasnt able to go see a dermatologist I dont have insurance and they wanted $140 dollars for the first visit and $100 for every visit after that. Anyway I ended up getting Bronchitis after my last post and I guess the antibiotics they prescribed me cleared my face up alot!!! I finished the 7 days of medicine and my face still has a little redness and spots, but NOTHING like it was before. Now I can wear Makeup that covers it up alot. Thanks for all your help with this.
Whats wrong? I have this strange rash on my face that wont go away, first doctor said it was acne gave me some ointment that burned soo bad and made me peel, it also made me break out on my eyelids, so i stopped using it and went back and now he says Oh its not acne, I dont know what it is. So now i have to wait 2 months to see a dermatologist, he gave me triamcolone until then to calm the redness and inflamation down. My face is embarressing. Thats all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.